# SDR TRBA2005049

- Difficulty date: July 13, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Aircraft time: 22,772 hours
- Engine: Pwa PW127
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: D61384
- Condition: Broken
- Location: Strut Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: (SDR2005049)  WHILE PERFORMING A WALK-AROUND INSPECTION, FOUND THE LT MAIN CYLINDER OUT OF PLACE.  REPLACED LT MAIN GEAR SHOCK ABSORBER BOLT. (K)
